# SDR ASAA2018112637056

- Difficulty date: November 23, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 46,138 hours, 13,936 cycles
- System (JASC): 3300 · Lighting System
- Part: Backlight
- Condition: Malfunctioned
- Location: Control Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP HAS NO LIGHTING. THIS OCCURED AFTER EXTERNAL POWER WAS INTERUPTED SEVERAL TIMES. GROUNDED - YES. VERIFIED DEFECT, CYCLED A/C PWR REF B737-800 AMM 20-60-99, MCP LIGHTING WAS RE-ESTABLISHED. ACCOMPLISHED DFCS AUTO TEST AND BITE B737-800 FIM 22-11 TASK 801 NO FAULTS, ACCOMPLISHED MODE CONTROL PNL TESTS REF FIM 22-11 TASK 803 ALL TESTS PASS.
